# SDR USAA2014062000019

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 43,823 hours, 24,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Condition: Broken
- Location: Evac Slide
- Part time: 16,055 hours, 9,923 cycles
- Component: Evac Slide, Aircruisers
- Component part number: D30664409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, R1 PAX DOOR ESCAPE SLIDE PAN FWD MOUNT BRACKET BROKEN.  R & R R1 PAX DOOR ESCAPE SLIDE IAW TASK CARD 26C84152002.
